Cart (Loading....) | Create Account
Close category search window

Design sensitivity analysis for nonlinear magnetostatic problems using finite element method

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Il-Han Park ; Dept. of Electr. Eng., Seoul Nat. Univ., South Korea ; Beom-Taek Lee ; Song-yop Hahn

The authors present a sensitivity analysis for the shape design problems of a two-dimensional nonlinear magnetostatic system. In order to derive the design sensitivity, the algebraic equation resulting from the finite element method is exploited and the adjoint variable method is used. This algorithm is applied to the shape design problem of a quadrupole magnet which operates in the magnetic saturation region. Numerical results validate the algorithm. The optimal pole shape with a tolerable deviation is obtained after several iterations

Published in:

Magnetics, IEEE Transactions on  (Volume:28 ,  Issue: 2 )

Date of Publication:

Mar 1992

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.